# SDR SWAA2015120446716

- Difficulty date: November 23, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 36,211 hours, 16,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A9401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FLOOR CROSS SUPPORT MEMBER CORRODED AT BS 887, BETWEEN STRINGER 25R TO 26L.  R & R IAW SRM & DWG.
